Table of Contents
Algebra
Volume 2013 (2013), Article ID 396464, 9 pages
http://dx.doi.org/10.1155/2013/396464
Research Article

The Depth of Generalized Full Terms and Generalized Full Hypersubstitutions

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 7 April 2013; Revised 3 June 2013; Accepted 3 June 2013

Academic Editor: Andrei V. Kelarev

Copyright © 2013 Sarawut Phuapong and Sorasak Leeratanavalee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize the concept of a full term which was introduced by Denecke and Changphas and the concept of the depth of a hypersubstitution which was introduced by Denecke et al. to the depth of a generalized full term and the depth of a generalized full hypersubstitution and then derive the formular for its depth.